Resultats globals: 2 registres trobats en 0.02 segons.
Articles, 2 registres trobats
Articles 2 registres trobats  
31 p, 452.5 KB Optimal quasi-metrics in a given pointwise equivalence class do not always exist / Brigham, Dan (University of Missouri at Columbia. Department of Mathematics) ; Mitrea, Marius (University of Missouri at Columbia. Department of Mathematics)
In this paper we provide an answer to a question found in [3], namely when given a quasi-metric p, if one examines all quasi-metrics which are pointwise equivalent to p, does there exist one which is most like an ultrametric (or, equivalently, exhibits an optimal amount of Hölder regularity)? The answer, in general, is negative, which we demonstrate by constructing a suitable Rolewicz-Orlicz space.
2015 - 10.5565/PUBLMAT_59215_08
Publicacions matemàtiques, Vol. 59 Núm. 2 (2015) , p. 479–509 (Articles)  
51 p, 348.2 KB Semilinear Poisson problems in Sobolev-Besov spaces on Lipschitz domains / Dindos, Martin ; Mitrea, Marius
Extending recent work for the linear Poisson problem for the Laplacian in the framework of Sobolev-Besov spaces on Lipschitz domains by Jerison and Kenig [16], Fabes, Mendez and Mitrea [9], and Mitrea and Taylor [30], here we take up the task of developing a similar sharp theory for semilinear problems of the type [Delta]u-N(x, u) = F(x), equipped with Dirichlet and Neumann boundary conditions.
2002 - 10.5565/PUBLMAT_46202_03
Publicacions matemàtiques, V. 46 N. 2 (2002) , p. 353-403  

Vegeu també: autors amb noms similars
1 Mitrea, M.
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.